Title: Ruled surfaces of finite type
Authors: Chen, By *
Dillen, Franki * ×
Verstraelen, Leopold *
Vrancken, Luc * #
Issue Date: 1990
Publisher: Australian mathematics publ assoc inc
Series Title: Bulletin of the australian mathematical society vol:42 issue:3 pages:447-453
Abstract: We show that a ruled surface of finite type in a Euclidean space is a cylinder on a curve of finite type or a helicoid in Euclidean 3-space.
ISSN: 0004-9727
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science